Fine behavior of functions whose gradients are in an Orlicz space

Tom 190 / 2009

Jan Malý, David Swanson, William P. Ziemer Studia Mathematica 190 (2009), 33-71 MSC: 46E30, 46E35. DOI: 10.4064/sm190-1-2

Streszczenie

For functions whose derivatives belong to an Orlicz space, we develop their “fine” properties as a generalization of the treatment found in [MZ] for Sobolev functions. Of particular importance is Theorem 8.8, which is used in the development in [MSZ] of the coarea formula for such functions.

Autorzy

  • Jan MalýFaculty of Mathematics and Physics
    Charles University–KMA
    Sokolovská 83
    186 75 Praha 8, Czech Republic
    and
    PřF UJEP
    400 96 Ústí n. L., Czech Republic
    e-mail
  • David SwansonDepartment of Mathematics
    University of Louisville
    Louisville, KY 40292, U.S.A.
    e-mail
  • William P. ZiemerDepartment of Mathematics
    Indiana University
    Bloomington, IN 47405, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek